# SDR UALA2012020700747

- Difficulty date: February 7, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 41,758 hours, 8,978 cycles
- Engine: Pwa PW4077
- System (JASC): 2612 · Fire Detection
- Part: Terminal
- Condition: Loose
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE LOOP 2 ENG L STATUS MESSAGE.  DEFERRED PER MEL2611B. SEE DF165 FOR WORK ACCOMPLISHED.  CLEANED TERMINALS AT ALL LOOPS, HAND OVER HAND & WIRING RANG GOOD.  REF FOUND 1 TERMINAL AT LOOP M26006 A LITTLE LOOSE.  SECURED TERMINAL, SYS CKS GOOD.
